Strictly singular inclusions into L1+L∞



Downloads per month over past year

Hernández, Francisco L. and Sánchez de los Reyes, Víctor Manuel and Semenov, Evgeny M. (2008) Strictly singular inclusions into L1+L∞. Mathematische Zeitschrift, 258 (1). pp. 87-106. ISSN 0025-5874

[thumbnail of SanchezVictorM05.pdf] PDF
Restringido a Repository staff only


Official URL:


It is given a complete characterization of the strict singularity and the disjoint strict singularity of the inclusions E → L1 + L∞ for the class of rearrangement invariant function spaces E on the [0,∞) interval. Their relationship is also analyzed. Suitable criteria
are given involving the scale of order continuous weak L p-spaces for 1 < p < ∞.

Item Type:Article
Additional Information:

Francisco L. Hernández and Víctor M. Sánchez were partially supported by the Spanish Ministry of Education, grant MTM2005-00082 and Complutense-Santander grant PR27/05-14045.
Evgeny M. Semenov was partially supported by RFBR (Russia), grant 05-01-00629, by Universities of Russia grant 04.01.051 and by a Spanish Ministry of Education grant SAB2002.

Uncontrolled Keywords:Rearrangement invariant spaces;Strict singularity; Disjoint strict singularity Weak compactness
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:19837
Deposited On:07 Feb 2013 11:29
Last Modified:27 Jun 2018 07:29

Origin of downloads

Repository Staff Only: item control page